MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP

ETHICON ENDO-SURGERY, LLC. LIGACLIP* APPLIER W/MECH STOP; APPLIER, SURGICAL, CLIP
Catalog Number LX110
Medical Device Problem Codes Unintended Ejection (1234); Failure to Form Staple (2579); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the clips aren't clipping properly and aren't effective.No patient harm.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/5/2024 b3: unknown, assumed first day of month that complaint was reported d4: batch # unk attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: "how did device not work? did device jammed (not fire clips)? did device not feed clips? did device drop or eject clips? did device sideways feed clips? did device fire malformed clips? did device fire scissored clips? if other please specify" attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/14/2024.Additional information was requested and the following was obtained: "how did device not work? some fell out , some scissored.Did device jammed (not fire clips)? jamming wasn¿t a problem, clips fell out.Did device not feed clips? manual.Did device drop or eject clips? yes.Did device sideways feed clips? no.Did device fire malformed clips? yes.Did device fire scissored clips? yes.If other please specify".
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/28/2024.Upon review of the information provided, it was concluded that this event does not meet the fda defined criteria for a reportable event and is being considered not reportable.

Common Device Name
APPLIER, SURGICAL, CLIP
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
3035526892
MDR Report Key18840355
Report Number3005075853-2024-01938
Device Sequence Number7485960
Product Code GDO
UDI-Device Identifier10705036012863
UDI-Public10705036012863
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberLX110
Device Lot Number2309FQGA14428095
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer02/29/2024
03/19/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date03/14/2024
03/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown